Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BUS8-0012-0001

Czasopismo

Commentationes Mathematicae

Tytuł artykułu

Topological properties of spaces of linear operators on non-locally convex Orlicz spaces

Autorzy Oelke, A. 
Treść / Zawartość http://wydawnictwa.ptm.org.pl/index.php/commentationes-mathematicae/
Warianty tytułu
Języki publikacji EN
Abstrakty
EN We study the topological properties of the space L(L^Φ,X) of all continuous linear operators from an Orlicz space L^Φ (an Orlicz function Φ is not necessarily convex) to a Banach space X.We provide the space L(L^Φ,X) with the Banach space structure. Moreover, we examine the space Ls(L^Φ,X) of all singular operators from L^Φ to X.
Słowa kluczowe
EN Orlicz space   linear operator   singular operator  
Wydawca Polskie Towarzystwo Matematyczne
Czasopismo Commentationes Mathematicae
Rocznik 2010
Tom Vol. 50, [Z] 2
Strony 103--108
Opis fizyczny Bibliogr. 13 poz.
Twórcy
autor Oelke, A.
  • Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra ul. Szafrana 4A, 65–516 Zielona Góra, Poland, A.Oelke@wmie.uz.zgora.pl
Bibliografia
[AB] C.D. Aliprantis and O. Burkinshaw, Positive Operators, Academic Press, Orlando, San Diego, New York, Tokyo, 1985.
[A] T. Ando, Linear functionals on Orlicz spaces, New Arch. Wisk. 8 (1960), 1-16.
[CMO] J. Ciemnoczołowski, W. Matuszewska and W. Orlicz, On some properties of linear operators on L*φ which are continuous with respect to a modular, Comment. Math. Prace Mat. 30 (1990), 27-39.
[DU] J. Diestel and J.J. Uhl, Vector measures, Amer. Math. Soc., Math. Surveys 15 1977, Providence, RI.
[KA] L.V. Kantorovitch and G.P. Akilov, Functional Analysis, Pergamon Press, Oxford-Elmsford, N.Y., 1982.
[M] J. Musielak, Orlicz spaces and Modular Spaces, Lectures Notes in Math. 1034, Springer Verlag, Berlin-Heidelberg-New York, 1983.
[N] M. Nowak, Singular linear functionals on non-locally convex Orlicz spaces, Indag. Math., N.S. 3 (3) (1992), 337-351.
[MO] W. Matuszewska and W. Orlicz, A note on the theory of s-normed spaces of φ-integrable functions, Studia Math. 21 (1961), 107-115.
[O] W. Orlicz, On integral representability of linear functionals over the space of φ-integrable functions, Bull. Acad. Polon. Sci. Math. Astronom. Phys. 8 (1960), 563-565.
[R] M.M. Rao, Linear functionals on Orlicz spaces. General Theory, Pacific J. Math. 25 (1968), 553-585.
[Ro] S. Rolewicz, Some remarks on the spaces N(L) and N(l), Studia Math. 18 (1959), 1-9.
[RR] M.M. Rao and Z.D. Ren, Theory of Orlicz spaces, Marcel Dekker, New York, Basel, Hong Kong, 1991.
[S] H.U Schwarz, Banach Lattices an Operators, Teubner-Texte zur Mathematik, Band 71, Leipzig, 1984.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BUS8-0012-0001
Identyfikatory